MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY OPSTAR¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 1014651
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection and dimensional analysis were performed on the returned device.The reported difficulty to remove was not able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported difficulty to remove appears to be related to circumstances of the procedure.The catheter was returned with a torn guidewire exit notch, which is consistent with causing or being caused by the reported difficulty to remove.In this case, it is likely that the catheter damage and difficulty to remove were caused by the patient's anatomical conditions (heavy tortuosity).Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional device referenced in b5 is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported the procedure was to treat a mildly calcified and heavily tortuous lesion in the circumflex artery.The dragonfly imaging catheter was used with the whisper guidewire, and advanced into the guiding catheter with an additional guide wire.After being successfully used for imaging, during removal of the dragonfly, the catheter became entangled with the guide wires.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
DRAGONFLY OPSTAR¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24700827
Report Number2024168-2026-01248
Device Sequence Number10557209
Product Code DQO
UDI-Device Identifier05415067031129
UDI-Public(01)05415067031129(17)270806(10)10982075
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K230411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1014651
Device Catalogue Number1014651
Device Lot Number10982075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite